# SDR SWAA2013040914631

- Difficulty date: March 16, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 89,195 hours, 54,539 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 6943531
- Condition: Frayed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B MID FLAP AFT FLAP BOOM CABLES FRAYED.  REMOVED & REPLACED CABLES IAW AMM.
